# SDR IPXA2016060304197

- Difficulty date: May 11, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E SKIN LOWER SURFACE AT BS XOS611 IS CRACKED.  REPAIRED CRACKED RT WING L/E LOWER SKIN AT BS XOS. 611 IAW SRM 57-40-01, REPAIR 18, FIG 201, TABLE 201.
